# SDR SWAA2023053127996

- Difficulty date: April 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 695 AND BL 0 CENTER SECTION 2023-257932<[01] REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL 0 CENTER SECTION AND FASTENERS IAW B737-700 SRM 51-40-05 AND DWG: 273A9110 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL 0 CENTER SECTION AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG: 273A9110 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL 0 CENTER SECTION AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG: 273A9110 REV: A. RII;SEE INDIVIDUAL SIGN-OFF BELOW
